A family of irreducible supersingular representations of GL2(F) for some ramified p-adic fields

Research output: Contribution to journalArticlepeer-review

Abstract

We construct infinite families of irreducible supersingular mod p representations of GL2(F) with GL 2(OF) -socle compatible with Serre’s modularity conjecture, where F/ℚp is any finite extension with residue field Fp2 and ramification degree e ≤ (p − 1)/2. These are the first such examples for ramified F/ℚp.

Original languageEnglish
Pages (from-to)911-930
Number of pages20
JournalIsrael Journal of Mathematics
Volume255
Issue number2
DOIs
StatePublished - Jun 2023

Bibliographical note

Publisher Copyright:
© 2022, The Hebrew University of Jerusalem.

Fingerprint

Dive into the research topics of 'A family of irreducible supersingular representations of GL2(F) for some ramified p-adic fields'. Together they form a unique fingerprint.

Cite this